Panadol® ActiFast Tablets When you want fast pain relief from headaches, toothaches and body aches, you want Panadol ActiFast. Panadol ActiFast is absorbed twice as fast as standard Panadol tablets to relieve pain. And, like other Panadol tablets and caplets, Panadol ActiFast won’t harm your stomach. Overview Panadol ActiFast is a paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with: Headaches, including Migraine Body Aches Muscular Aches & Pains Cold & Flu Symptoms Joint Pain/Osteoarthritis Period Pain Toothaches Sore Throat Panadol ActiFast also relieves fever. When you’ve got aches, pains or fever, you can count on Panadol ActiFast to deliver fast, gentle relief. Containing 500mg of paracetamol and 173mg sodium, Panadol ActiFast has been specially formulated to offer fast pain relief. Because it contains sodium, Panadol ActiFast should not be taken if you need to follow a low-sodium diet (for example, if you have high blood pressure). Directions Adults (including the elderly) and children aged 12 years and over: Oral administration only. 2 tablets (1000mg paracetamol), taken every 4-6 hours, as required. Maximum daily dose: 4000mg. Not more than 8 tablets in a day. Do not exceed the stated dose. Should not be used with other paracetamol-containing products. Minimum dosing interval: 4 hours. Can be taken with or without food. Not recommended for children under 12 years of age. Active Ingredients 500mg Paracetamol 173mg sodium Warnings & Precautions (see label for full list) Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful. Should not be taken with other products containing paracetamol at the same time. Do not take this medicine if you are allergic to paracetamol. If symptoms persist, please consult your doctor or pharmacist. If you have any liver or kidney problems, please consult your doctor before taking Panadol. Keep out of sight and reach of children. Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present. Before taking this medicine, make sure you consult your doctor if you are taking warfarin or similar medicine used to thin the blood. The anticoagulant effect of warfarin and other coumarins may be enhanced by prolonged regular daily use of Acetaminophen (paracetamol) with increased risk of bleeding. Occasional does of Acetaminophen (paracetamol) have no significant effect Each tablet contains 173mg of sodium (346mg sodium per 2 tablet dose). To be taken into consideration when on a controlled-sodium diet.
EXP 08/2022
Only logged in customers who have purchased this product may leave a review.
There are no reviews yet.